# SDR UALA2010101503823

- Difficulty date: October 14, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,715 hours, 12,055 cycles
- Engine: Pwa PW4056
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: B-Nut
- Condition: Leaking
- Location: Fuel/Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENG FUEL LEAK 5 DROPS PER 10 SEC. SECURED LOOSE B-NUT ON FUEL OIL COOLER AFT FITTING, RAN ENGINE AND RECHECKED FOR LEAKS. CHECKED GOOD.
